Header

UZH-Logo

Maintenance Infos

Severe extrapyramidal syndrome after exposition to isoamyl acetate vapour


Baumann, C R; Jenni, R; Jung, H H (2008). Severe extrapyramidal syndrome after exposition to isoamyl acetate vapour. Journal of Neurology, 255(5):762-763.

Statistics

Citations

Altmetrics

Downloads

1 download since deposited on 23 Jun 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Clinic for Neurology
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2008
Deposited On:23 Jun 2009 06:46
Last Modified:22 Sep 2018 04:09
Publisher:Springer
ISSN:0340-5354
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00415-008-0800-3
PubMed ID:18344055

Download

Download PDF  'Severe extrapyramidal syndrome after exposition to isoamyl acetate vapour'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 118kB